# SDR USAA2012021700009

- Difficulty date: February 16, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 57,313 hours, 20,991 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196914
- Part serial: 740A
- Condition: Faulty
- Location: Le Slat
- Part time: 57,313 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT  FLT 1032  EN-ROUTE CLT TO SJU.  ON DEPARTURE, BOTH FLAP POINTERS ON 1/2 WITH THE FLAP LEVER UP.  L/E SLAT DISAGREE DISPLAYED.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED L/E SLAT PDU POSITION TRANSMITTER TS5048.  OPERATIONALLY CHECKED OK.  VENDOR SHOP FINDINGS: FAILS INSULATION TEST.  UNIT RECEIVED WITHOUT WINDOW (P/T).  UNIT HAS HUMIDITY INSIDE.  VACUUM BAKED UNIT TO ELIMINATE THE HUMIDITY.  REPLACED THE WINDOW. F/T'D.
